ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.1.7420

Nonlocal combined problem of Bitsadze-Samarski and Samarski-Ionkin type for a system of pseudoparabolic equations

Mamedov I. G.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 1.
Abstract:
We consider a boundary value problem for a fourth order system of pseudoparabolic equations with discontinuous coefficients and with conditions Bicadze - Samarsky and Samarsky - Ionkin. We find integral representation for a functions in the Sobolev space, which allows one to recover it through the values of certain operators (defining operators), taken at the function. We also justify formulation of the Goursat problem with nonclassical boundary conditions.
Keywords: pseudoparabolic equation, nonlocal problem
Language: Russian Download the full text  
For citation: Mamedov I. G. Nonlocal combined problem of Bitsadze-Samarski and Samarski-Ionkin type for a system of pseudoparabolic equations. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 1, pp.30-41. DOI 10.23671/VNC.2014.1.7420
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023